Horror of Leg Amputation After Taking Invokana for Type 2 Diabetes

Current Number of Invokana Lawsuits
July 3, 2016

Horror of Leg Amputation After Taking Invokana for Type 2 Diabetes

When your physician diagnosed you with type 2 diabetes, you were worried but not alarmed. The disease runs in your family, so you watched others get the problem under control by:

  • Controlling sugar intake
  • Exercising regularly
  • Losing weight

You made the effort but still gave into your weakness for desserts. The full bowls of ice cream, several times a week, kept your sugar counts too high. Your doctor read you the riot act and prescribed Invokana, which he insisted that you take.

Invokana Side Effects Change the Course of Your Life

Even though you strongly dislike taking any medication, you reluctantly filled the prescription for your new diabetes medicine. You read about the side effects of Invokana, which didn’t ring an alarm at the time. Now, you wish that the drug manufacturer, Janssen Pharmaceuticals, had informed you and your doctor about all of the possible dangers.

You’ve experienced one of the worst possible health complications from this dangerous drug: losing your leg. After simply taking some medicine, the entire course of your life has changed. Instead of needing to deal with diabetes, you must also learn how to function without a leg.

Needless to say, life has changed radically after taking Invokana.

Recent FDA Warning About Increased Risk of Amputation

After the horrible experience of losing your leg, you read an FDA warning too late. The Invokana safety alert was issued on May 18, 2016, several months after your personal disaster. You don’t want others to suffer this horror, so you start spreading this news.

The FDA warning was based on a long-term study, which is still in progress. The research suggests that Invokana may cause a rate of amputation that is more than double the one for people who are not taking the medication. Higher doses may increase the risk even more.  

Because the clinical trial is still continuing, the FDA warning does not state that the increased rate is definitely the result of Invokana. However, if you had been warned of this possibility, you never would have taken this drug.

Learn More About Filing an Invokana Lawsuit

Along with losing your leg, your medical expenses have wreaked havoc with your life. You need financial help to pay all of your bills and claim some compensation for this disaster. If you have experienced serious Invokana side effects, contact an Invokana lawyer for a free and completely confidential consultation.

Leave a Reply

Your email address will not be published. Required fields are marked *